# SDR SWAA2021092722201

- Difficulty date: September 23, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737
- Aircraft serial: 33999
- Aircraft time: 56,832 hours, 33,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING O\B AFT FLAP I\B LOWER CORNER DELAMINATED APPROX 6'X7'. ; / [01] R&R LH AFT FLAP REF 27-51-22
